Evidence map›Paper›PMID 20514519›Full record

ArticleInternational urology and nephrology2011

Rapamycin-induced posterior reversible encephalopathy in a kidney transplantation patient.

Wei Qin, Chun Yu Tan, Xiaoqi Huang, Zixing Huang, Ye Tao, Ping Fu

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in International urology and nephrology, 2011. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 6 papers.

0numbers the graph read from it
0cells of the map it votes in
6citing papers in PubMed
0.7field-weighted citation impact, top 30% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

6 citing papers in PubMed, 17 citations in OpenAlex.

  1. Article
  2. Article
  3. Review
  4. Review
  5. American society of Nephrology Quiz and Questionnaire 2014: transplantation.Clinical journal of the American Society of Nephrology : CJASN · 2015
    Article
  6. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 2 institutions in 1 country.

Wei QinDivision of Nephrology, Department of Medicine, West China Hospital, Sichuan University, Chengdu, China.
Chun Yu Tan
Xiaoqi Huang
Zixing Huang
Ye Tao
Ping Fu
West China Hospital of Sichuan University · CNSichuan University · CN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

backgroundPosterior reversible encephalopathy syndrome (PRES) is characterized by abnormalities in cerebral white matter and neurologic symptoms. It can be caused by immunosuppressive drugs or autoimmune diseases. We describe a case of PRES in a kidney transplantation patient treated with rapamycin. CASE: A 24-year-old woman, who received kidney transplantation 8 years ago, presented hypertension (220/120 mmHg), blindness, paralysis of left extremities, vomiting, convulsions and unconsciousness after rapamycin treatment. Magnetic resonance imaging (MRI) showed brain lesions suggestive of PRES. Rapamycin was withdrawn, and repeated MRI indicated progressive resolution within 2 months.

conclusionAlthough neurotoxicity of rapamycin is relatively low, it can induce PRES in kidney transplantation patients.

Indexed as

AdultDiagnosis, DifferentialFemaleHumansImmunosuppressive AgentsKidney TransplantationMagnetic Resonance ImagingPosterior Leukoencephalopathy SyndromeSirolimusYoung AdultImmunosuppressive AgentsSirolimus

Identifiers

PMID20514519
OpenAlexW2080584269

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.